Adaptive edge element approximation of H(curl)-elliptic optimal control problems with control constraints

Export metadata

Statistics

Number of document requests

Additional Services

Share in Twitter Search Google Scholar
Metadaten
Author:Ronald H. W. HoppeGND, Irwin Yousept
Frontdoor URLhttps://opus.bibliothek.uni-augsburg.de/opus4/57994
ISSN:0006-3835OPAC
ISSN:1572-9125OPAC
Parent Title (English):BIT Numerical Mathematics
Publisher:Springer
Place of publication:Berlin [u.a.]
Type:Article
Language:English
Year of first Publication:2014
Release Date:2019/08/01
Tag:Computer Networks and Communications; Software; Applied Mathematics; Computational Mathematics
Volume:55
Issue:1
First Page:255
Last Page:277
DOI:https://doi.org/10.1007/s10543-014-0497-x
Institutes:Mathematisch-Naturwissenschaftlich-Technische Fakultät
Mathematisch-Naturwissenschaftlich-Technische Fakultät / Institut für Mathematik
Mathematisch-Naturwissenschaftlich-Technische Fakultät / Institut für Mathematik / Lehrstuhl für Numerische Mathematik